# SDR 95ZZZX3819

- Difficulty date: July 18, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Rockwell Collins Inc, repair station KI2R953K
- Aircraft: N85CR
- Make and model: Beech 400BEECH
- Aircraft serial: RK22
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Relay
- Part number: 40CB02B25K
- Condition: Sticks
- Location: Pitch Trim Fail
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRIM MOVEMENT ANNUNCIATION HORN FAILED TO SILENCE AFTER MANUAL PITCH TRIM INPUT.  TROUBLESHOOTING DETERMINED THE K134 PITCH TRIM FAIL DETECTION (NORMAL) RELAY REMAINED ENGAGED DUE TO EITHER A WEAK INTERNAL SPRING OR EXCESS FRICTION.  REPLACEMENT OF RELAY CURED PROBLEM.  BEECH IS WORKING ON A RE-DESIGN OF THIS SYSTEM....(BADLY NEEDED!)
